Journal of Symbolic Logic 30 (3):392-393 (1965)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,265
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Undecidability of Representability as Binary Relations.Robin Hirsch & Marcel Jackson - 2012 - Journal of Symbolic Logic 77 (4):1211-1244.
Distributivity and Dependency.Yoad Winter - 2000 - Natural Language Semantics 8 (1):27-69.
Generalized Distributivity Operators.Peter Lasersohn - 1998 - Linguistics and Philosophy 21 (1):83-93.
Review: R. Sikorski, On Herbrand's Theorem. [REVIEW]Donald Monk - 1970 - Journal of Symbolic Logic 35 (4):587-587.
Rasiowa-Sikorski Proof System for the Non-Fregean Sentential Logic SCI.Joanna Golinska-Pilarek - 2007 - Journal of Applied Non-Classical Logics 17 (4):509–517.

Analytics

Added to PP index
2013-11-22

Total views
7 ( #1,068,093 of 2,507,664 )

Recent downloads (6 months)
1 ( #416,871 of 2,507,664 )

How can I increase my downloads?

Downloads

My notes